# SDR 2003UALA00366

- Difficulty date: April 5, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 46,163 hours, 7,447 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Navigation Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RED NAV LIGHTS ON LEFT WING ARE OUT.  CLEANED CONNECTOR, REPLACED BOTH NAV LIGHTS.
